Show simple item record

dc.contributor.authorWang, Chao
dc.contributor.authorAgarwal, Ravi P.
dc.contributor.authorO'Regan, Donal
dc.date.accessioned2018-09-20T16:28:04Z
dc.date.available2018-09-20T16:28:04Z
dc.date.issued2017-07-27
dc.identifier.citationWang, Chao; Agarwal, Ravi P. O'Regan, Donal (2017). Weighted piecewise pseudo double-almost periodic solution for impulsive evolution equations. The Journal of Nonlinear Sciences and Applications 10 (7), 3863-3886
dc.identifier.issn2008-1898,2008-1901
dc.identifier.urihttp://hdl.handle.net/10379/14362
dc.publisherInternational Scientific Research Publications MY SDN. BHD.
dc.relation.ispartofThe Journal of Nonlinear Sciences and Applications
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Ireland
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/3.0/ie/
dc.subjecttime scales
dc.subjectweighted pseudo double-almost periodic solution
dc.subjectimpulsive evolution equations
dc.subjectlinear differential/difference equations
dc.subjecttime scales
dc.subjectdynamic equations
dc.subjectneural-networks
dc.subjectautomorphic solutions
dc.subjectexistence
dc.subjectdelays
dc.titleWeighted piecewise pseudo double-almost periodic solution for impulsive evolution equations
dc.typeArticle
dc.identifier.doi10.22436/jnsa.010.07.41
dc.local.publishedsourcehttp://www.isr-publications.com/jnsa/5077/download-weighted-piecewise-pseudo-double-almost-periodic-solution-for-impulsive-evolution-equations
nui.item.downloads0


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Ireland
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 3.0 Ireland